On the linear Verigin problem
Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1210-1213
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_6_a5,
author = {L. I. Kamynin},
title = {On the linear {Verigin} problem},
journal = {Doklady Akademii Nauk},
pages = {1210--1213},
year = {1963},
volume = {150},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a5/}
}
L. I. Kamynin. On the linear Verigin problem. Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1210-1213. http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a5/